CSN Login
Members Online: 11

Zoloft

marytres's picture
marytres
Posts: 145
Joined: May 2002

The doctor prescribed Zoloft which is an anti-depressive that helps with hot flashes and night sweats. I've been taking it for a couple of days and I see that it does help but I wake up in the morning with a bad headache and with nausea. Does anyone else take this and have my same experience? I want to get off of it and plan to call the doctor today but if anyone tells me that it's gets better in the long run, I'll keep taking them. Maybe I should live with my hot flashes and night sweats. Thanks to those who can help me. Marie

cruf
Posts: 931
Joined: Oct 2000

Hi! I didn't try Zoloft but I did try Paxil for 2 days and had blurred vision and felt weak and strange. I decided I'd rather have the hot flashes and night sweats than feel that way. Take care. HUGS!! Cathy

jmears
Posts: 270
Joined: Jul 2001

I take Zoloft (75 mg). Are you taking it in the evening or morning? It should be taken in the morning ... originally I was taking it in the evening and it was not effective. I didn't have any side effects but many do. I've heard Effexor is a very good one for the flashes. Don't continue the Zoloft ... try something else. Good luck. Jamie

banker
Posts: 321
Joined: Apr 2002

Hi, I take EFFEXOR XR 75mg,also an anti-depressant for hot flashes, I take it in the AM. Works pretty good. Maybe ZOLOFT is not the right medication for you. Good luck.
Emmi

vjc5199
Posts: 104
Joined: Apr 2002

my husband takes Zoloft. he has ADD. he doesn't have any of the side effects that most do. maybe you should try something else. there's no advantage to taking a drug for one thing if it causes other problems. God bless. Vicki

scuter
Posts: 12
Joined: May 2002

My doctor gave me Celexa and it works great on the hot flashes with no side effects

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network